Store Locator
Start Search
Day + Night Sinus Relief PE

Day + Night Sinus Relief PE

Temporary relief of sinus pain, nasal congestion, hay fever and runny nose.

Available Sizes:
24 TAB
Active Ingredients:
Day - Paracetamol 500mg, Phenylephrine Hcl 5mg
Night - Paracetamol 500mg, Phenylephrine Hcl 5mg, Chlorpheniramine Maleate 2mg

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional

Other sinus and allergy products: